# SDR 95ZZZX1748

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 76727G
- Aircraft serial: 25537
- System (JASC): 3520 · Passenger Oxygen System
- Part: Lanyard
- Part number: 27034812
- Condition: Failed
- Location: Oxygen System
- Part time: 10 hours
- Component: 417T4205142
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LANYARD FOR ACTIVATING PASSENGER CHEMICAL OXYGEN SYSTEM FAILED DURING ACTIVATION TEST.  INSPECTION OR OTHER LANYARDS ON THE ACFT RESULTED IN APPROXIMATELY 50 PERCENT FAILURE RATE.  ALL LANYARDS REPLACED WITH NEW SERVICEABLE LANYARDS.  OXYGEN ASSEMBLY MANUFACTURER PURITAN BENNETT WAS NOTIFIED AND IS PERFORMING FAILURE ANALYSIS ON REMOVED LANYARDS.  BOEING AIRCRAFT HAS BEEN NOTIFIED AND IS INVESTIGATING THE PROBLEM.
